# SDR AALA202104229022

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 23,791 hours, 9,906 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH BLEED TRIP OFF DURING CLIMB AND WOULD NOT RESET, DUCT PRESSURE REMAINED AT 8 PSI FOR RETURN TO MIA. REPLACED LH ENG HI STAGE VALVE IAW AMM 36-11-06 AND PRECOOLER VALVE (AALA202104229023) IAW AMM 36-12-02, OPS CHECK GOOD.
